Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013 (2013), Article ID 789402, 7 pages
http://dx.doi.org/10.1155/2013/789402
Research Article

Solutions of a Linearized Mathematical Model for Capillary Formation in Tumor Angiogenesis: An Initial Data Perturbation Approximation

Department of Mathematics, University of Kocaeli, Umuttepe Campus, Kocaeli, 41380 Izmit, Turkey

Received 24 May 2013; Accepted 12 July 2013

Academic Editor: Henggui Zhang

Copyright © 2013 Serdal Pamuk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serdal Pamuk, “Solutions of a Linearized Mathematical Model for Capillary Formation in Tumor Angiogenesis: An Initial Data Perturbation Approximation,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 789402, 7 pages, 2013. doi:10.1155/2013/789402